Share this:
franmount

My husband recently had stents put in. Since that time, he has [...]

Posted by @franmount in Heart & Blood Health, Oct 23, 2013

My husband recently had stents put in. Since that time, he has extremely low stamina and feels like he has the flu. I think the flu like symptoms are related to all the meds. so we are in the process of elimination (stopping one of the meds in order to see if those symptoms stop). It has been about two weeks since the stints were put in, and I should also say that he is 87. He had bypass in 2002. He has always been pretty sedentary which may be one of the reasons he has such low stamina now. I am wondering if some damage was done to the heart due the time he had so many blockages. We didn't realize that he had blockage until he started to have chest pain.

Tags: spanish teacher

Posted by @LeeAase, Oct 29, 2013

Thanks for your question...I'm asking Dr. Timimi or Dr. Grogan to chime in.

@farris
@mxg01

mxg01

Posted by @mxg01, Oct 29, 2013

Thanks for your question. These type of symptoms should be addressed by a health care provider who knows your husband.

mxg01

Posted by @mxg01, Oct 29, 2013

Thank you for your question. Many things could be causing your husband's symptoms and it would be best to review these with one of his health care providers, either a primary care or cardiology provider. Medications sometimes could cause these symptoms, but it's important not to stop medications without checking with a health care provider. With recent heart stent placement it is particularly important to continue aspirin and other anti-platelet medications, such as clopidogrel (plavix).

Please login or become a member to post a comment.